# SDR DALA2020092803185

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N906DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 64879
- Aircraft time: 5,999 hours, 2,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AISLE SEAT EMERGENCY LIGHTS INOPERATIVE FROM ROW 18-27.  FOUND EMERGENCY BATTERY POWER SUPPLY BASE INOPERATIVE AT RIGHT FORWARD EMERGENCY EXIT FLOOR LOCATION.  REMOVED AND REPLACED POWER SUPPLY BASE, PER B737 AMM 32-51.
